Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2011 (Vol. 3, Issue: 09)
Article Information:

A Common Fixed Point Theorem with Pseudo Property in Menger Space

Hojat Allah Ebadizadeh and Hamid Reza Hagh Bayan
Corresponding Author:  Hojat Allah Ebadizadeh 

Key words:  Common fixed point, menger space, weakly compatible maps, , , ,
Vol. 3 , (09): 968-970
Submitted Accepted Published
2011 July, 13 2011 August, 27 2011 September, 20
Abstract:

The main purpose of this study is to generalize the definition of the E.A property between maps in this way that donít need to one point such that the limit of two sequence is equal to that, and give a common fixed point theorem in manger space with the above condition.
Abstract PDF HTML
  Cite this Reference:
Hojat Allah Ebadizadeh and Hamid Reza Hagh Bayan, 2011. A Common Fixed Point Theorem with Pseudo Property in Menger Space.  Research Journal of Applied Sciences, Engineering and Technology, 3(09): 968-970.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved